MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE VET SYRINGE 0.3ML X 29G X 12.7MM; PISTON SYRINGE

BD MEDICAL - DIABETES CARE VET SYRINGE 0.3ML X 29G X 12.7MM; PISTON SYRINGE
Model Number 323000
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is pending but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 3 vet syringe 0.3ml x 29g x 12.7mm hubs separated.The following information was provided by the initial reporter : the consumer reported that when needle shields were removed the needle hubs separated.  date of event: unknown.Samples: yes.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2021-07-13.H6: investigation summary customer returned (3) loose 0.3ml u-40 bd insulin syringes.The customer reported when needle shield was removed, needle hub separated.All 3 returned syringes were examined, and all 3 exhibited a detached needle hub/shield assembly.No damage to the barrel tips was observed.A review of the device history record was completed for batch # 0174596 all inspections were performed per the applicable operations qc specifications.There was one (1) notification noted that did not pertain to the complaint.Bd was able to duplicate or confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Capa pr1630423 has been opened to address this issue.H3 other text : see h10.
 
Event or Problem Description
It was reported that 3 vet syringe 0.3ml x 29g x 12.7mm hubs separated.The following information was provided by the initial reporter : the consumer reported that when needle shields were removed the needle hubs separated.  date of event: unknown; samples: yes.
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch # 0174596 all inspections were performed per the applicable operations qc specifications.There was one (1) notification noted that did not pertain to the complaint.
 
Event or Problem Description
It was reported that 3 vet syringe 0.3ml x 29g x 12.7mm hubs separated.The following information was provided by the initial reporter : the consumer reported that when needle shields were removed the needle hubs separated.Date of event: unknown.Samples: yes.

Brand Name
VET SYRINGE 0.3ML X 29G X 12.7MM
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12125820
Report Number1920898-2021-00726
Device Sequence Number19918898
Product Code FMF
UDI-Device Identifier00382903230006
UDI-Public00382903230006
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2025
Device Model Number323000
Device Catalogue Number323000
Device Lot Number0174596
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer07/13/2021
08/10/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date08/03/2021
08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1